# SDR FDEA201508222688

- Difficulty date: August 22, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 597 hours, 20,036 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 580301004
- Condition: Sheared
- Location: Right Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW, NOTED RT GEAR & DOOR EMERGENCY RELEASE CABLE SEPARATED FROM EYEBOLT.  CABLE SHEARED.  R & R BROKEN CABLE IAW AMM 32-31-01-5, STILL REQUIRES CLEARANCE CHECK OF DOOR LATCH IAW 32-31-01-5.  SAFETY ON BOTH ROD END JAM NUTS & EXTENSION & RETRACTION TEST IAW AMM 32-30-00 501.  RIGGING & ADJUSTMENT TEST COMPLIED WITH IAW MM 32-31-01-5.  ACFT JACKED IAW MM 07-11-00-2.  OPERATIONAL CHECK OF ALTERNATE LANDING GEAR CONTROL SYS VERIFIED IAW MM 32-30-00-5-1.  ACFT OK FOR SERVICE.
